MAUDE Adverse Event Report: DENTSPLY LLC 30K SLI-10S INSERT,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K SLI-10S INSERT,PACKED; SCALER, ULTRASONIC
Model Number 79611
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a 30k sli-10s insert,packed tip broke during use and was ingested by the patient.The doctor initially told the patient that it would pass but the patient chose to have surgery to have the tip removed.It¿s unclear if the surgery was necessary.
 
Additional Manufacturer Narrative
There have been previous reports with this or a similar device where this malfunction caused or contributed to a serious injury or required medical/surgical intervention to preclude such.Therefore, this event meets the criteria for a reportable event per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Adding udi# - udi# (b)(4).This is a follow up report to add this information.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.No investigation could be done.If there is any additional information or results that become available they will be submitted when they become available.This is to correct and remove the codes that were initially reported - removing codes for: health effect - impact code - 2199.The correct codes for this complaint are: health effect - impact code - 4641.

Brand Name
30K SLI-10S INSERT,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key16532282
Report Number2424472-2023-00358
Device Sequence Number15246361
Product Code ELC
UDI-Device IdentifierD003796111
UDI-PublicD003796111
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number79611
Device Catalogue Number79611
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown